# SDR AALA201710309006

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,240 hours, 17,732 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17000681411
- Part serial: 0958
- Condition: Crazed
- Location: Cockpit
- Part time: 21,240 hours, 17,732 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CRAZED CAPTAIN'S DIRECT VIEW SIDE WINDOW AND UNABLE TO SEE OUT CLEARLY. REPLACED CAPTAINS DIRECT VIEW SIDE WINDOW PER AMM 56-12-00.
